treated for c-div now recieved stool transplant having wierd symptoms.quickie fevers, loss of appetite,extremely tired,and disorientated
10 May 2011
The link below states the known side effects of vancomycin. I can't however say which ones could happen after long term use.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
... but did not report it due to other circumstances at the time. I was extremely dizzy, confused, aching, sleepy, tearfull and suffering horrendous ...
1 answer • 14 Oct 2009
My son recently got the flu and during this time I did not put on his patch due to his fever causing him to be lathargic, he now is over the fever ...
1 answer • 26 Mar 2011
... Confusion and mobility seem to have been affected-could this combination do it?
2 answers • 4 Feb 2013
I have allergies 6 months out of the year (April - October in southern California). I have used loratadine on and off, but never more than a few days ...
1 answer • 22 Jun 2013